# SDR 99ZZZX1168

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N802JW
- Make and model: Lear 35A
- Aircraft serial: 453
- Engine: Garrtt TFE7312
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Valve
- Part number: 30721192
- Condition: Inoperative
- Location: Gearbox
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN CABIN.  AIRCRAFT RETURNED TO ITS STARTING POINT (ORF).  PROBLEM ISOLATED TO GEARBOX BREATHER VALVE STUCK CLOSED.  UNIT REPLACED AND OPERATIONAL CHECK GOOD.
